MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2025-265116

Медицинская библиотека · BMJ case reports · 2025

Reversible coagulopathy associated with vitamin E excess.

Green Timothy David, Williams David M, Sharman Jack, Stephens Jeffrey W

СтатьяКлинический случайПеревод в очереди

Аннотация

Vitamin E refers to a group of compounds that are essential to the diet of animals, where its primary function is an antioxidant. Excessive vitamin E supplementation can cause a reversible coagulopathy in the setting of compromised vitamin K absorption or function. We describe the case of a woman in her mid-80s treated for micronutrient deficiencies following a biliopancreatic diversion as a bariatric procedure 14 years previously. Her coagulation tests were normal until she commenced vitamin E and accidentally over-administered the prescribed dose. This resulted in a coagulopathy, characterised by a prolonged international normalised ratio (INR) and activated partial thromboplastin time (APTT). The patient never had any signs of active bleeding. Both coagulation parameters normalised after stopping the vitamin E and with vitamin K supplementation. This case signifies the importance of careful instruction and monitoring of vitamin replacement, in particular vitamin E supplementation, which in excess leads to coagulopathy.

Для цитирования: Green Timothy David, Williams David M, Sharman Jack, Stephens Jeffrey W. Reversible coagulopathy associated with vitamin E excess.. BMJ case reports. 2025. DOI: 10.1136/bcr-2025-265116.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.